RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 125, Number 3  


Symmetry approach to the integrability problem
V. E. Adler, A. B. Shabat, R. I. Yamilov
355
Weak anticommutation relations and amalgams of Grassmann algebras
R. S. Ismagilov
425
Dispersion relations for threshold reactions in an external electromagnetic field
V. G. Kadyshevskii, V. N. Rodionov
432
Quantum defect for the Dirac operator with a nonanalytic potential
Kh. K. Ishkin, Kh. Kh. Murtazin
444
Many-particle and semiclassical limit transitions for nonrelativistic bosons in a quantized electromagnetic field
V. P. Maslov, A. E. Ruuge
453
Kinetic magnetohydrodynamics of neutron matter
A. I. Akhiezer, L. N. Davydov, S. V. Peletminskii
471
Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water
S. Yu. Dobrokhotov
491
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019